# SDR WTAA980010

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Condition: Intermittent
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - STALL WARNING INDICATION ACTIVATED AFTER TAKEOFF ROLL WAS INITIATED.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANACE REPLACED NR 2 STALL WARNING COMPUTER.  STALL WARNING SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  ON SUBSEQUENT DEPARTURE PROBLEM REOCCURRED.  MAINTENANCE REPLACED NR 1 STALL WARNING COMPUTER AND STALL WARNING PANEL.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  BENCH CHECK OF REMOVED COMPUTERS CONFIRMED THE INTERMITTENT FALSE ACTIVATION OF THE NR 1 STALL WARNING COMPUTER.  (M)
